American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A69) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Dragomir Z. Dokovic and Lowell G. Sweet. Infinite homogeneous algebras are anticommutative. Proc. Amer. Math. Soc. 127 (1999) 3169-3174. MR 1610948.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Timothy Y. Chow. The $Q$-spectrum and spanning trees of tensor products of bipartite graphs. Proc. Amer. Math. Soc. 125 (1997) 3155-3161. MR 1415578.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] S. J. Bernau and Piotr J. Wojciechowski. Images of bilinear mappings into $\mathbf{R}^3$. Proc. Amer. Math. Soc. 124 (1996) 3605-3612. MR 1340376.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Roy Mathias. A symmetry property of the Fr\'echet derivative . Proc. Amer. Math. Soc. 120 (1994) 1067-1070. MR 1216819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Chi-Kwong Li. Polynomials and numerical ranges . Proc. Amer. Math. Soc. 104 (1988) 369-373. MR 962800.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Saburou Saitoh. Some inequalities for entire functions . Proc. Amer. Math. Soc. 80 (1980) 254-258. MR 577754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Herbert A. Robinson. An alternative to the Pl\"ucker relations . Proc. Amer. Math. Soc. 66 (1977) 237-240. MR 0466185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Robert Grone. Decomposable tensors as a quadratic variety . Proc. Amer. Math. Soc. 64 (1977) 227-230. MR 0472853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Kelly McKennon and Bruce Dearden. Functional equations for polynomials . Proc. Amer. Math. Soc. 63 (1977) 23-28. MR 0437566.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1